Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 107, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 7, 2018, 8:42 PM CDT for Lewis County, Missouri. It took effect at Oct 8, 2018, 12:06 PM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2018, 8:42 PM CDT (01:42 UTC)
- In effect from
- Oct 8, 2018, 12:06 PM CDT
- Expired
- Oct 10, 2018, 4:36 PM CDT
- In force
- 53 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7).
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
345
WGUS43 KLSX 080142
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
842 PM CDT Sun Oct 7 2018
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
.This Flood Warning is a result of around 2 inches of precipitation the
past 24 hours and around 1 inch forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-090142-
/O.NEW.KLSX.FL.W.0106.181008T1715Z-181012T0142Z/
/EWNM7.1.ER.181008T1715Z.181010T0000Z.181011T0142Z.NO/
842 PM CDT Sun Oct 7 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the North Fabius River near Ewing
* from Monday afternoon to Thursday evening.
* At 7:30 PM Sunday the stage was 9.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early
afternoon and crest near 12.6 feet by Tuesday evening. The river is
forecast to fall below flood stage by Wednesday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/08 10/09 10/10 10/11 10/12
North Fabius River
Ewing 11.0 8.98 10.3 12.4 12.2 9.9 8.0
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-090142-
/O.NEW.KLSX.FL.W.0107.181008T1912Z-181010T2136Z/
/EWMM7.1.ER.181008T1912Z.181009T0600Z.181009T2136Z.NO/
842 PM CDT Sun Oct 7 2018
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* from Monday afternoon to Wednesday afternoon.
* At 7:46 PM Sunday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early
afternoon and crest near 12.6 feet by early Tuesday morning. The
river is forecast to fall below flood stage by Tuesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/08 10/09 10/10 10/11 10/12
Middle Fabius River
Ewing 12.0 8.36 10.8 12.5 10.4 8.2 6.0
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$3 follow-up statements
917
WGUS83 KLSX 081707
FLSLSX
Flood Statement
National Weather Service St Louis MO
1207 PM CDT Mon Oct 8 2018
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing
.This Flood Warning is a result of 2 to 3 inches of precipitation the
past 24 hours and 1 inch forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-091707-
/O.EXT.KLSX.FL.W.0107.181008T1706Z-181014T1418Z/
/EWMM7.1.ER.181008T1630Z.181011T1200Z.181013T1418Z.NO/
1207 PM CDT Mon Oct 8 2018
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Sunday morning.
* At 11:46 AM Monday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 14.2 feet by Thursday
morning, then fall below flood stage late Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/09 10/10 10/11 10/12 10/13
Middle Fabius River
Ewing 12.0 12.03 12.9 12.8 14.2 13.6 12.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$600
WGUS83 KLSX 090207
FLSLSX
Flood Statement
National Weather Service St Louis MO
907 PM CDT Mon Oct 8 2018
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
...The flood warning continues for the following rivers in Missouri..
Cuivre River at Old Monroe
.This Flood Warning is a result of 2-3 inches of precipitation the
past 24 hours and around 1 inch forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-100207-
/O.CON.KLSX.FL.W.0104.181009T1000Z-000000T0000Z/
/OMNM7.2.ER.181009T1000Z.181014T1200Z.000000T0000Z.NO/
907 PM CDT Mon Oct 8 2018
The Flood Warning continues for
the Cuivre River at Old Monroe
* from late tonight until further notice.
* At 8:30 PM Monday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and crest near 28.7 feet by Sunday morning.
* Impact: At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact: At 28.1 feet...Dyer Road upstream from the gage begins
flooding just downstream of the new Highway 79 bridge.
* Impact: At 27.0 feet...Right bank overflows.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/09 10/10 10/11 10/12 10/13
Cuivre River
Old Monroe 24.0 23.42 24.1 25.3 25.9 26.8 28.0
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$
MOC111-100207-
/O.EXT.KLSX.FL.W.0106.000000T0000Z-181014T1440Z/
/EWNM7.2.ER.181008T0511Z.181012T0600Z.181013T1440Z.NO/
907 PM CDT Mon Oct 8 2018
The Flood Warning continues for
the North Fabius River near Ewing
* until Sunday morning.
* At 8:30 PM Monday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 13.8 feet by tomorrow early
afternoon, then fall below flood stage late Saturday morning.
* Impact: At 14.0 feet...Left bank begins to flood near Monticello.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/09 10/10 10/11 10/12 10/13
North Fabius River
Ewing 11.0 12.72 13.7 13.2 13.4 14.0 11.4
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-100207-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-181014T1621Z/
/EWMM7.1.ER.181008T1630Z.181011T0600Z.181013T1621Z.NO/
907 PM CDT Mon Oct 8 2018
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Sunday morning.
* At 8:30 PM Monday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.9 feet by early Thursday
morning, then fall below flood stage late Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/09 10/10 10/11 10/12 10/13
Middle Fabius River
Ewing 12.0 12.27 12.6 13.5 13.9 13.4 12.8
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$545
WGUS83 KLSX 091542
FLSLSX
Flood Statement
National Weather Service St Louis MO
1042 AM CDT Tue Oct 9 2018
...The flood warning is cancelled for the following rivers in
Missouri...
Middle Fabius River near Ewing
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
.This Flood Warning is a result of up to inches of precipitation the
past 24 hours and up to 0.70 inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-101541-
/O.EXT.KLSX.FL.W.0106.000000T0000Z-181011T1100Z/
/EWNM7.1.ER.181008T0511Z.181009T0945Z.181010T1100Z.NO/
1042 AM CDT Tue Oct 9 2018
The Flood Warning continues for
the North Fabius River near Ewing
* until Thursday morning.
* At 9:30 AM Tuesday the stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/10 10/11 10/12 10/13 10/14
North Fabius River
Ewing 11.0 13.08 10.9 10.7 9.2 7.6 6.6
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-091612-
/O.CAN.KLSX.FL.W.0107.000000T0000Z-181014T1621Z/
/EWMM7.1.ER.181008T1630Z.181009T0400Z.181009T0901Z.NO/
1042 AM CDT Tue Oct 9 2018
The Flood Warning is cancelled for
the Middle Fabius River near Ewing.
* At 9:30 AM Tuesday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at 4:01 AM Tuesday.
* The river will continue falling to 9.6 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/10 10/11 10/12 10/13 10/14
Middle Fabius River
Ewing 12.0 11.61 9.6 9.5 9.0 7.0 5.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 7, 6:35 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Oct 7, 6:35 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 635 PM CDT Sun Oct 7 2018 .SHORT TERM... (Through Late Monday Afternoon) Issued at 334 PM CDT Sun Oct 7 2018 Shortwave lifting northeastward through central Missouri this afternoon. This combined with surface based CAPES in excess of 2500 J/kg, 0 to 6 km bulk shear around 40 kts and PWs over 1.7 inches will continue to generate strong to severe storms through this evening. The main threats will be damaging winds, large hail and locally heavy rainfall. SPC has kept majority of forecast area in marginal risk through tonight, though best chances of severe storms will be now through 03z Monday. Late tonight the warm front should lift north of forecast area with precipitation tapering off by daybreak. Dry and above normal temperatures expected on Monday with highs in the 80s, about 15 degrees above normal for this time of year. Byrd .LONG TERM... (Monday Night through Next Sunday) Issued at 334 PM CDT Sun Oct 7 2018 Mdls remain in good agreement overall thru Wed. During this time, pattern also remains largely unchanged with a large upper ridge over the ern U.S. with a deepening trof across the Rockies. Mdls have this trof ejecting into the Plains late Tues and reaching the region on Wed. Widespread rain shud accompany this trof and have raised PoPs Tues night into Wed. Otherwise, have trended twd the warmer MOS for temps on Tues with sly flow in the low levels. There is some question regarding cloud cover, so have not trended too warm at this time. As the trof and accompanying sfc fnt moves thru the region on Wed, much cooler air will push into the region. Expect more seasonable temps thru the remainder of the forecast period. However, on Fri, another upper trof and associated cdfnt will push thru the region. Mdls bring another round of rain with this system as well. If timing remains similar with updates, going forecast for max temps may be on the warm side. Tilly && .AVIATION... (For the 00z TAFs through 00z Monday Evening) Issued at 624 PM CDT Sun Oct 7 2018 The cold front continues to push north, taking shower and storm activity with it. This pattern will continue through the night, with precipitation exiting the area shortly after midnight. Within the precipitation, MVFR to IFR cigs and visbys have been observed, and I expect this will continue until the precip exits the area. With all the precipitation that fell this afternoon, fairly weak flow, and scattering clouds, it stands to reason that some patchy fog could develop in the early morning hours. However, high res guidance is really not picking up on any morning fog. Therefore my confidence in any fog development is quite low and I have not included it in the TAFs. Things will finally quiet down across the area tomorrow. The biggest concern will be with southerly winds, which may gust up to 20 mph tomorrow afternoon. SPECIFICS FOR KSTL: I had hoped that I would be able to leave any mention of precip out of the STL TAF with this issuance. Unfortunately, the line of storms that has congealed near Jefferson City is tracking to the NE and it looks like the southern end of the line will scoot just north of both STL and SUS. Therefore I did include a brief VCTS at both terminals, and should any more storms develop on the southern flank of that line, I may have to throw in prevailing thunderstorms. BSH && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 70 88 70 87 / 40 5 5 40 Quincy 67 84 67 84 / 90 20 20 60 Columbia 68 85 67 84 / 80 5 10 50 Jefferson City 69 87 68 85 / 80 5 10 50 Salem 69 87 68 87 / 10 5 5 20 Farmington 68 85 68 83 / 20 5 5 30 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Oct 7, 3:53 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 353 PM CDT Sun Oct 7 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 353 PM CDT Sun Oct 7 2018 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely through this evening. A few of these storms may be severe through early evening. The main threats will be damaging winds to 60 mph, large hail and localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for a few strong to severe thunderstorms again on Tuesday, especially Tuesday night. The main threat will be damaging winds to 60 mph. The chance for thunderstorms will persist through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. Byrd
In the hours before
Local storm report, Oct 7, 6:05 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HEAVY RAIN LAKE MYKEE 38.68N 92.10W
10/07/2018 M2.97 INCH CALLAWAY MO TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
MABLocal storm report, Oct 7, 6:20 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 3 NNW TAOS 38.54N 92.10W
10/07/2018 M4.50 INCH COLE MO AMATEUR RADIO
STORM TOTAL SO FAR.
&&
MABSpecial weather statement, Oct 7, 6:41 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service St Louis MO
641 PM CDT SUN OCT 7 2018
MOZ042-049>051-059-080030-
Montgomery MO-Gasconade MO-Audrain MO-Osage MO-Callaway MO-
641 PM CDT SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUDRAIN...
MONTGOMERY...NORTHEASTERN CALLAWAY...NORTHEASTERN OSAGE AND NORTHERN
GASCONADE COUNTIES UNTIL 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wellsville to 6 miles southeast of Chamois.
Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Montgomery City, Hermann, Wellsville, New Florence, Jonesburg,
Bellflower, Martinsburg, Buell, Big Spring, Mineola, Gasconade, High
Hill, Middletown, Rhineland, Morrison, McKittrick, Danville, Americus
and Portland.
This includes Interstate 70 in Missouri between exits 170 and 183.
This also includes Deutschheim Historic Site and Graham Cave State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3911 9168 3918 9142 3914 9141 3914 9126
3885 9126 3884 9142 3871 9142 3870 9137
3864 9137 3858 9173
TIME...MOT...LOC 2341Z 242DEG 28KT 3908 9160 3860 9169
CarneyLocal storm report, Oct 7, 7:17 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN MONTGOMERY CITY 38.98N 91.51W
10/07/2018 M3.20 INCH MONTGOMERY MO TRAINED SPOTTER
TOTAL SO FAR, STILL RAINING.
&&
CARNEYLocal storm report, Oct 7, 7:18 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HEAVY RAIN 2 NW SAINT PETERS 38.80N 90.62W
10/07/2018 E1.75 INCH ST. CHARLES MO TRAINED SPOTTER
&&
CARNEYSpecial weather statement, Oct 7, 8:20 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service St Louis MO
820 PM CDT SUN OCT 7 2018
MOZ049-080200-
Osage MO-
820 PM CDT SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSAGE COUNTY UNTIL 900
PM CDT...
At 820 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Freeburg, moving north at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Linn, Freeburg, Westphalia, Rich Fountain, Argyle, Koeltztown, Loose
Creek and Bonnots Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3847 9206 3847 9204 3849 9201 3851 9201
3852 9202 3859 9198 3853 9169 3829 9190
3829 9217
TIME...MOT...LOC 0120Z 199DEG 17KT 3829 9206
CarneyThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:20 PM CDT | Special Weather Statement | LSX | Osage | 40 min |
| Oct 7, 8:42 PM CDT | River Flood Warning | LSX | Lewis | 47 hr |
| Oct 7, 10:20 PM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 5 hr |
| Oct 8, 10:09 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 8 days |
| Oct 8, 10:09 AM CDT | River Flood Warning | LSX | Callaway, Osage | 10 days |
| Oct 8, 10:09 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 10 days |
| Oct 8, 10:09 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 10 days |
| Oct 8, 11:36 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 17 days |
| Oct 8, 12:20 PM CDT | River Flood Warning | LSX | Saint Charles | 18 days |
| Oct 8, 12:20 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 13 days |
| Oct 8, 12:20 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 21 days |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.